# SDR SWAA2017071815135

- Difficulty date: July 8, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N7719A
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 38,055 hours, 17,912 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED TRAILING EDGE BETWEEN NR 6 AND NR 7 SPOILER SUPPORT BRACKET CRACKED.  R&R BRACKET IAW SRM.
